# SDR IPXA10M58346

- Difficulty date: February 1, 2010
- Submitted: February 3, 2010
- Operation: Air carrier
- Aircraft: N251UP
- Make and model: Doug MD-11F
- Aircraft serial: 48744
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Structure
- Condition: Dented
- Location: Cargo Door
- Component: Door
- Component part number: NFA6066593
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT IN DOOR.  REPAIRED IAW EO MD11-5230-35476-C.
